Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 3, Pages 281-297
http://dx.doi.org/10.1155/DDNS.2005.281

Existence and global stability of periodic solution for delayed discrete high-order Hopfield-type neural networks

Institute of Applied Mathematics, Lanzhou University of Technology, Gansu, Lanzhou 730050, China

Received 6 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Xiang, Ke-Ming Yan, and Bai-Yan Wang, “Existence and global stability of periodic solution for delayed discrete high-order Hopfield-type neural networks,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 281-297, 2005. https://doi.org/10.1155/DDNS.2005.281.